# SDR SWAA2021030851967

- Difficulty date: February 17, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 47,393 hours, 32,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER FLOOR STRUCTURE LOCATED BS540 AT LBL24.75 TO RBL24.75 CENTER SECTION (2 EA) / REPLACED STIFFENER 2 (E/A) LOCATED BS 540 AT LBL 24.75 TO RBL 24.75 CENTER SECTION DUE TO CRACK NOT ALLOWABLE DAMAGE PART NUMBER USED ARE:143A5240- 35 P.O 2021-118065 143A5240-36 P.O 2021-118066 IAW B737-700 SRM 51-10-02 ITEM 9; 51-40-02 AND DWG 143A0060 REV. A SHEET 36
